Quadratic Zeeman Effect for Nonhydrogenic Systems: Application to the Sr and Ba Atoms. / O'Mahony, P. F.; Taylor, K. T.

In: Physical Review Letters, Vol. 57, No. 23, 01.12.1986, p. 2931-2934.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)2931-2934
JournalPhysical Review Letters
Issue number23
Publication statusPublished - 1 Dec 1986
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53635